Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

On Warfarine. Has scoriasis, flaky small patches with red pigmentation. Dry hair, skin. Due to Warfarine?

Hello, my daughter has been on warfarine for about 1 year. Ever since she s had scoriasis like scalp conditions. She s had flaky small patches that have a red pigmentation. Her hair has changed to being very dry. Skin is dry and toe nails are flaky and bend downward. Is this due to warfarine? if so, what can be done to help?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query,

Yes your dryness of skin as well other symptoms can be due to warfarin.

In fact any drug can cause an adverse reaction and the presentation varies in different people.

As warfarin cannot be stopped try to use some shampoo like sebowash.
She might get relief with this.

Please meet a dermatologist for final diagnosis and treatment

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 12 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor